Rythmol and Weight Gain

If you develop unexplained weight gain while taking Rythmol® (propafenone), contact your healthcare provider for immediate medical treatment. Clinical trials have shown that this is a possible and potentially serious side effect of this medication.
 
In most cases, however, side effects tend to be minor and easy to treat. If you are taking Rythmol and experience anything that "just does not seem right," let your healthcare provider know right away.
 
(Click Rythmol Side Effects to learn more about how this medication may cause weight gain or other side effects. This article lists other possible problems that may occur with Rythmol and explains when to seek medical attention.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.